# SDR 2002UALA00187

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CAP AT BODY STATION 1540, LBL 3, RBL 12, EXCESSIVE MATERIAL LOSS AFTER BLEND.  MAJOR REPAIR ACCOMPLISHED.  STRAP REPAIR INSTALLED.
